# SDR SIMA20160526004

- Difficulty date: May 26, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 38,466 hours, 35,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frames 77-79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE SKIN, NEW CRACK LOCATIONS AT FRAME 77 - 79.  PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-2107.
